Skip to Main content Skip to Navigation
New interface
Journal articles

Conservative Median Algebras and Semilattices

Miguel Couceiro 1 Jean-Luc Marichal 2 Bruno Teheux 2 
1 ORPAILLEUR - Knowledge representation, reasonning
Inria Nancy - Grand Est, LORIA - NLPKD - Department of Natural Language Processing & Knowledge Discovery
Abstract : We characterize conservative median algebras and semilattices by means of forbidden substructures and by providing their representation as chains. Moreover, using a dual equivalence between median algebras and certain topological structures, we obtain descriptions of the median-preserving mappings between products of finitely many chains.
Document type :
Journal articles
Complete list of metadata
Contributor : Miguel Couceiro Connect in order to contact the contributor
Submitted on : Saturday, July 11, 2015 - 6:00:23 PM
Last modification on : Thursday, August 4, 2022 - 5:18:45 PM

Links full text



Miguel Couceiro, Jean-Luc Marichal, Bruno Teheux. Conservative Median Algebras and Semilattices. Order, 2016, 33 (1), pp.121-132. ⟨10.1007/s11083-015-9356-x⟩. ⟨hal-01175696⟩



Record views